Aviv Gibali
Aviv Gibali
Associate Professor, Head of Mathematics Department, ORT Braude College, Karmiel, Israel
Bestätigte E-Mail-Adresse bei braude.ac.il - Startseite
Titel
Zitiert von
Zitiert von
Jahr
The subgradient extragradient method for solving variational inequalities in Hilbert space
Y Censor, A Gibali, S Reich
Journal of Optimization Theory and Applications 148 (2), 318-335, 2011
4302011
Algorithms for the split variational inequality problem
Y Censor, A Gibali, S Reich
Numerical Algorithms 59 (2), 301-323, 2012
4162012
The split common null point problem
C Byrne, Y Censor, A Gibali, S Reich
J. Nonlinear Convex Anal 13 (4), 759-775, 2012
2542012
Strong convergence of subgradient extragradient methods for the variational inequality problem in Hilbert space
Y Censor, A Gibali, S Reich
Optimization Methods and Software 26 (4-5), 827-845, 2011
2022011
Extensions of Korpelevich's extragradient method for the variational inequality problem in Euclidean space
Y Censor, A Gibali, S Reich
Optimization 61 (9), 1119-1132, 2012
1902012
Common solutions to variational inequalities
Y Censor, A Gibali, S Reich, S Sabach
Set-Valued and Variational Analysis 20 (2), 229-247, 2012
872012
The split variational inequality problem
Y Censor, A Gibali, S Reich
The Technion-Israel Institue of Technology, Haifa September 20, 2010
432010
Outer approximation methods for solving variational inequalities in Hilbert space
A Gibali, S Reich, R Zalas
Optimization 66 (3), 417-437, 2017
402017
A von Neumann alternating method for finding common solutions to variational inequalities
Y Censor, A Gibali, S Reich
Nonlinear Analysis: Theory, Methods & Applications 75 (12), 4596-4603, 2012
332012
A new split inverse problem and application to least intensity feasible solutions
A Gibali
Pure Appl. Funct. Anal 2 (2), 243-258, 2017
322017
Note on the modified relaxation CQ algorithm for the split feasibility problem
A Gibali, LW Liu, YC Tang
Optimization Letters 12 (4), 817-830, 2018
272018
Tseng type methods for solving inclusion problems and its applications
A Gibali, DV Thong
Calcolo 55 (4), 1-22, 2018
262018
Iterative methods for solving variational inequalities in Euclidean space
A Gibali, S Reich, R Zalas
Journal of Fixed Point Theory and Applications 17 (4), 775-811, 2015
262015
A new non-Lipschitzian projection method for solving variational inequalities in Euclidean spaces
A Gibali
Journal of Nonlinear Analysis and Optimization: Theory & Applications 6 (1 …, 2015
252015
A modified subgradient extragradient method for solving the variational inequality problem
QL Dong, D Jiang, A Gibali
Numerical Algorithms 79 (3), 927-940, 2018
232018
Projections onto super-half-spaces for monotone variational inequality problems in finite-dimensional space
Y Censor, A Gibali
Journal of nonlinear and convex analysis 9 (3), 461, 2008
232008
A new double-projection method for solving variational inequalities in Banach spaces
G Cai, A Gibali, OS Iyiola, Y Shehu
Journal of Optimization Theory and Applications 178 (1), 219-239, 2018
222018
On generalized mixed equilibrium problem with α-β-η bifunction and μ-T monotone mapping
A Taiwo, LO Jolaoso, OT Mewomo, A Gibali
Journal of Nonlinear and Convex Analysis 21 (6), 1381-1401, 2020
192020
A new relaxed CQ algorithm for solving split feasibility problems in Hilbert spaces and its applications
A Gibali, DT Mai
Journal of Industrial & Management Optimization 15 (2), 963, 2019
192019
An algorithm for solving the variational inequality problem over the fixed point set of a quasi-nonexpansive operator in Euclidean space
A Cegielski, A Gibali, S Reich, R Zalas
Numerical Functional Analysis and Optimization 34 (10), 1067-1096, 2013
182013
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20